# SDR ASAA2013070195422

- Difficulty date: July 1, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 48,116 hours, 26,986 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 6573719371
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT WING TIP DAMAGED AT STATIC WICK.  ACFT GROUNDED.  R & R MID AND AFT WING TIPS IAW AMM 57-21-11-404-013.
